# SDR CA021022004

- Difficulty date: October 22, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 10,023 hours
- Engine: Cont O200A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Fan
- Condition: Broken
- Location: Alternator Front
- Component: Alternator, Ford, DOFF10300F
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) ON VISUAL INSPECTION NOTICED COOLING FAN'S FINS BROKEN AND METAL STIFFENER BROKEN IN HALF, INSIDE THE ALTERNATOR CASE.
